# SDR AALA201910079041

- Difficulty date: October 1, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 17,132 hours, 8,207 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380077081
- Part serial: P5724
- Condition: Leaking
- Location: Apu Bay
- Part time: 10,854 hours, 9,522 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAIN REPORTS APU BLEED LOCATED IN ALL AREAS OF AIRCRAFT DURING ALL PHASES OF FLIGHT WITH PACKS RUNNING NOTICEABLE DIRTY SOCK SMELL WHILE ON THE GROUND THROUGH TAKEOFF AND ON ARRIVAL OUT OF 12000FT. MAINTENANCE FOUND APU OIL LEAKING FROM LOAD COMPRESSOR DIFFUSER INTO AIR INTAKE PLENUM. AN APU CHANGE HAS BEEN DECLARED.   MAINTENANCE REMOVED AND REPLACED APU IAW MCM 49-94-11. OPS CHECKS NORMAL. NO LEAKS NOTED.
